# SDR SWIA202055981

- Difficulty date: December 12, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL HAS 1EA CRACKED OUT HOLE UNDER "Z" ANGLE ON INNER SKIN (MARKED).   (C-CHECK) RO 2/5/2021   REPAIRED CRAKED OUT HOLE ON INNER SKIN OF LH UPPER TRANSCOWL PER MHIRJ REO 670-54-21-1413 REV -- DATED 2020-12-16, REF CRJ 700 SRM 51-42-13-001-001-A01 & 51-23-00-001-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
